# SDR AU990735

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 4765411
- Condition: Shorted
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL BOOST PUMP FAULTY.  SHORT CIRCUIT AT PUMP BODY CONNECTION.  CIRCUIT BREAKER TRIPPED.
